Nisnevich sheafification of a homotopy invariant presheaf with transfers

    Результат исследований: Научные публикации в периодических изданияхстатья

    Выдержка

    The definitions of the category of finite Witt-correspondences and of a presheaf with Witt-transfers are given. The injectivity on the affine line, the excision isomorphism on the affine line, and the excision isomorphism for an étale morphism of curves are proved. The homotopy invariance of the Nisnevich sheafification Fnis of a homotopy invariant presheave with Witt-transfers F is proved, and the Nisnevich cohomologies Hnis i (U,Fnis) are shown to be trivial for any U ⊃ A1 and i > 0.

    Язык оригиналаанглийский
    Страницы (с-по)863-886
    Число страниц24
    ЖурналSt. Petersburg Mathematical Journal
    Том29
    Номер выпуска6
    DOI
    СостояниеОпубликовано - 1 янв 2018

    Отпечаток

    Presheaves
    Invariance
    Homotopy
    Isomorphism
    Homotopy Invariance
    Invariant
    Injectivity
    Line
    Morphism
    Cohomology
    Trivial
    Correspondence
    Curve
    Narrative

    Предметные области Scopus

    • Анализ
    • Алгебра и теория чисел
    • Прикладная математика

    Цитировать

    @article{feb0c171c5e04148ac5c2dba484d2b5f,
    title = "Nisnevich sheafification of a homotopy invariant presheaf with transfers",
    abstract = "The definitions of the category of finite Witt-correspondences and of a presheaf with Witt-transfers are given. The injectivity on the affine line, the excision isomorphism on the affine line, and the excision isomorphism for an {\'e}tale morphism of curves are proved. The homotopy invariance of the Nisnevich sheafification Fnis of a homotopy invariant presheave with Witt-transfers F is proved, and the Nisnevich cohomologies Hnis i (U,Fnis) are shown to be trivial for any U ⊃ A1 and i > 0.",
    keywords = "Excision isomorphisms, Homotopy invariance, Presheaves with transfers",
    author = "A. Druzhinin",
    year = "2018",
    month = "1",
    day = "1",
    doi = "10.1090/spmj/1519",
    language = "English",
    volume = "29",
    pages = "863--886",
    journal = "St. Petersburg Mathematical Journal",
    issn = "1061-0022",
    publisher = "American Mathematical Society",
    number = "6",

    }

    Nisnevich sheafification of a homotopy invariant presheaf with transfers. / Druzhinin, A.

    В: St. Petersburg Mathematical Journal, Том 29, № 6, 01.01.2018, стр. 863-886.

    Результат исследований: Научные публикации в периодических изданияхстатья

    TY - JOUR

    T1 - Nisnevich sheafification of a homotopy invariant presheaf with transfers

    AU - Druzhinin, A.

    PY - 2018/1/1

    Y1 - 2018/1/1

    N2 - The definitions of the category of finite Witt-correspondences and of a presheaf with Witt-transfers are given. The injectivity on the affine line, the excision isomorphism on the affine line, and the excision isomorphism for an étale morphism of curves are proved. The homotopy invariance of the Nisnevich sheafification Fnis of a homotopy invariant presheave with Witt-transfers F is proved, and the Nisnevich cohomologies Hnis i (U,Fnis) are shown to be trivial for any U ⊃ A1 and i > 0.

    AB - The definitions of the category of finite Witt-correspondences and of a presheaf with Witt-transfers are given. The injectivity on the affine line, the excision isomorphism on the affine line, and the excision isomorphism for an étale morphism of curves are proved. The homotopy invariance of the Nisnevich sheafification Fnis of a homotopy invariant presheave with Witt-transfers F is proved, and the Nisnevich cohomologies Hnis i (U,Fnis) are shown to be trivial for any U ⊃ A1 and i > 0.

    KW - Excision isomorphisms

    KW - Homotopy invariance

    KW - Presheaves with transfers

    UR - http://www.scopus.com/inward/record.url?scp=85054397948&partnerID=8YFLogxK

    U2 - 10.1090/spmj/1519

    DO - 10.1090/spmj/1519

    M3 - Article

    AN - SCOPUS:85054397948

    VL - 29

    SP - 863

    EP - 886

    JO - St. Petersburg Mathematical Journal

    JF - St. Petersburg Mathematical Journal

    SN - 1061-0022

    IS - 6

    ER -